# SDR USAASB97105

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 2612 · Fire Detection
- Part: Fire Panel
- Part number: 6937307145
- Condition: Failed
- Location: Flt Compartment
- Part time: 22,637 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ABL - FLT 1400 - AFTER TAKEOFF ALB, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  WITH NR 1 ENG A-LOOP ON MEL.  SHUT DOWN NR 1 ENG AND RETURNED TO ALB.  THE FLIGHT HAD ONLY REACHED 2,000 FEET DURING CLIMB.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME 5 MINUTES.  MX RAN THE NR 1 ENGINE AT FULL POWER AND COULD NOT DUPLICATE FAULT.  THEY FOUND OVERHEAT TEST SWITCH CAUSING AN INTERMITTENT WARNING LIGHT TO ILLUMINATE AS THE TEST SWITCH WAS CYCLED.  MX REMOVED AND REPLACED THE P8-1 FIRE CONTROL PANEL.  OPER CHECK GOOD.  AFTER REPLACING PA-1 PANEL, THE A-LOOP THAT WAS ON MEL BEGAN TESTING OK.  REMOVED MEL FROM NR 1 ENG A-LOOP.  (X)
